# SDR SWIA200921642

- Difficulty date: May 15, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 35,556 hours, 49,303 cycles
- Engine: Pwa PW118A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

FLT 6486 - RIGHT ENGINE POWER LOSS.  REPLACED HMU.
